Dear Wil, My heart aches for you. I believe in praying and somehow God will give you the strenghth to get through this. On a previous thread I talked about
Salicylate Intolerance. Right before I discovered that it was my problem I prayed very hard. At the time I knew I was allergic to aspirin but had no idea that it was responsible for my headaches and asthma. You seem to have many of the other symptoms. Salicylates effect the eyes, muscles of the eyes, creating eye pain and weakness. It can be responsible for crossed eyes and drifting eyes.
Sals also effect the ears, causing ear infections, clogging, pain, ringing, tinnitis and menieres.
It is also very responsible for Sinusitis and nasal polyps. If you are salicylate intolerant that would make you very sensitive to many medications and artificial colors which are in many meds. Most meds make me very sick, dizzy and nauseous.
Go on the site salicylatesensitivity.com and hear the stories of
so many people who have suffered a lifetime before discovering about
this food intolerance.. It only took me a week of avoiding sals to suddenly feel better. Its hard to believe but in one week my migraines were gone along with asthma, arthritis, nosebleeds, dizziness, bloodshot eyes and a type of ADHD.
Wil please look into this. Dont expect much help with this from your Dr. Most Drs dont know about
this food intolerance and dont want to. Please check out sickfromsalicylates.com and I pray for you to get better soon, Joan
Oh Wil, if theres a chance you are salicylate intolerant, please dont use oregano oil as it is very high in salicylates and could make you very sick.
Post Edited (Jtoz54) : 9/22/2012 2:57:03 PM (GMT-6)